# SDR SCNA00059

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- Aircraft time: 51,718 hours, 24,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73549
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE AFT CENTER OVERHEAD EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK FOR THE AFT CENTER AISLE EMERGENCY EXIT SIGN.
